RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1947, Volume 11, Issue 2, Pages 181–196 (Mi izv2974)  

This article is cited in 1 scientific paper (total in 1 paper)

Sur la résoluibilité de problème de Dirichlet généralisé

N. Landkoff


Full text: PDF file (1683 kB)

Bibliographic databases:
Received: 06.08.1946

Citation: N. Landkoff, “Sur la résoluibilité de problème de Dirichlet généralisé”, Izv. Akad. Nauk SSSR Ser. Mat., 11:2 (1947), 181–196

Citation in format AMSBIB
\Bibitem{Lan47}
\by N.~Landkoff
\paper Sur la r\'esoluibilit\'e
de probl\`eme de Dirichlet g\'en\'eralis\'e
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1947
\vol 11
\issue 2
\pages 181--196
\mathnet{http://mi.mathnet.ru/izv2974}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=21163}
\zmath{https://zbmath.org/?q=an:0032.35202}


Linking options:
  • http://mi.mathnet.ru/eng/izv2974
  • http://mi.mathnet.ru/eng/izv/v11/i2/p181

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. S. Sadullaev, “Plurisubharmonic measures and capacities on complex manifolds”, Russian Math. Surveys, 36:4 (1981), 61–119  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:199
    Full text:61
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019